Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the oscillation of differential equations with periodic coefficients

Author: Ch. G. Philos
Journal: Proc. Amer. Math. Soc. 111 (1991), 433-440
MSC: Primary 34K15
MathSciNet review: 1037219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the oscillation of first-order linear delay differential equations in which the coefficients are periodic functions with a common period and the delays are constants and multiples of this period. A necessary and sufficient condition for the oscillation of all solutions is established.

References [Enhancements On Off] (What's this?)

  • [1] L. E. Èl′sgol′ts and S. B. Norkin, Introduction to the theory and application of differential equations with deviating arguments, Academic Press [A Subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1973. Translated from the Russian by John L. Casti; Mathematics in Science and Engineering, Vol. 105. MR 0352647
  • [2] G. Ladas, Y. G. Sficas, and I. P. Stavroulakis, Necessary and sufficient conditions for oscillations, Amer. Math. Monthly 90 (1983), no. 9, 637–640. MR 719755, 10.2307/2323283
  • [3] G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation theory of differential equations with deviating arguments, Monographs and Textbooks in Pure and Applied Mathematics, vol. 110, Marcel Dekker, Inc., New York, 1987. MR 1017244
  • [4] M. I. Tramov, Conditions for the oscillation of the solutions of first order differential equations with retarded argument, Izv. Vysš. Učebn. Zaved. Matematika 3(154) (1975), 92–96 (Russian). MR 0380060

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15

Additional Information

Keywords: Delay differential equation, solution, oscillation
Article copyright: © Copyright 1991 American Mathematical Society